# SDR HEEA0015021

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6321 · Main Rotor Brake
- Part: Rotor Brake
- Part number: 206340301103
- Condition: Missing Parts
- Location: M/Rotor
- Part time: 1,394 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BRAKE PADS MISSING.
